# SDR RAIA950401

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9EN1C11HB2BB2
- Condition: Lack Of Lube
- Location: Nlg
- Part time: 13,093 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STL - FLT 7034 - NOSE GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH AFTER GEAR SELECTED UP.  MAINTENANCE CLEANED AND LUBED NOSE GEAR UPLOCK SWITCH.  GEAR SWINGS REVEALED NORMAL OPERATION.  (M)
